MAUDE Adverse Event Report: CELESTICA ELECTRONICS S PTE LTD INVOS; OXIMETER, TISSUE SATURATION

CELESTICA ELECTRONICS S PTE LTD INVOS; OXIMETER, TISSUE SATURATION
Model Number PMSENS71-A-10
Medical Device Problem Code Contamination /Decontamination Problem (2895)
Health Effect - Clinical Code Rash (2033)
Date of Event 09/23/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, when the device was placed on the doctor's forearm for a demo for about 20 minutes, it caused contact dermatitis from sensor application/removal due to some medical adhesive allergies.There is no medical treatment needed reported but there was persistence of rash on third post-application day despite treatment with topical steroid cream and oral antihistamine.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
INVOS
Common Device Name
OXIMETER, TISSUE SATURATION
Manufacturer (Section D)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN  554910
Manufacturer (Section G)
CELESTICA ELECTRONICS S PTE LTD
no. 6 serangoon north avenue 5
singapore 55491 0
SN   554910
Manufacturer Contact
justin ellis
8200 coral sea st ne
mounds view,mn, CO 55112
7635265677
MDR Report Key9187096
Report Number2936999-2019-00862
Device Sequence Number2490036
Product Code MUD
UDI-Device Identifier20884521556963
UDI-Public20884521556963
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/12/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPMSENS71-A-10
Device Catalogue NumberPMSENS71-A-10
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/25/2019
Supplement Date Received by Manufacturer08/08/2024
Initial Report FDA Received Date10/14/2019
Supplement Report FDA Received Date08/12/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown